# SDR JJBA20240412032

- Difficulty date: March 25, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF1 FLOOR STRUCTURE AREA, CORROSION FOUND ON RH SILL BTW FR 22-23. AT CF1 FLOOR STRUCTURE AREA, ON RH SILL BTW FR 22-23 BLENDED OUT OF LIMIT. AT CF1 FLOOR STRUCUTRE AREA ON RH SILL BTW FR 22-23, LAYOUT PERFORMED AND DOUBLER REPAIR PART FABRICATED. AT CF1 FLOOR STRUCTURE AREA ON RH SILL BTW FR 22-23 REMOVED. AT CF1 FLOOR STRUCTURE AREA, RH SILL BTW 22-23 REPLACED WITH NEW PART.
